# SDR AALA2020032759001

- Difficulty date: March 24, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 29,641 hours, 11,219 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE WARNING ECAM DISPLAYED, FORWARD L1 LAVATORY WHILE PASSENGER WAS IN LAVATORY. NO EVIDENCE OF SMOKE WHEN DOOR OPENED AND PASSENGER QUESTIONED. MAINTENANCE ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK OF SMOKE DETECTION SYSTEM PER AMM 26-17-00.
